# SDR KBMA115452

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: DSQ201
- Condition: Sticking
- Location: Hyd Test
- Part time: 1,849 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TEST SWITCH IS STICKY.  REPLACED SWITCH WITH NEW.
